# SDR CA010725007

- Difficulty date: July 10, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Part number: 78030S0CN8173881
- Condition: Broken
- Location: Prop Seal
- Part time: 4 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE PROPELLER BLADE SEAL HAD SPRING INSIDE OF IT AND THE TWO ENDS ARE WELDED TOGETHER BY THE MANUFACTURE. THE SPRING BROKE AT THE WELDED JOINT CAUSING OIL TO LEAK OUT OF THE HUB AT THE BLADE ROOT. IT WAS NOTICED DURING A D.I AFTER THE FLIGHT. THE SEAL AND SPRING ASSY WAS REPLACED AND THE A/C RETURNED TO SERVICE.
